MathSciNet Relay Station
MathSciNet bibliographic data
MR1418580 30F40 (20H10)
Anderson, James W. The limit set intersection theorem for finitely generated Kleinian groups. Math. Res. Lett. 3 (1996), no. 5, 675–692.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement